# SDR SWAA2023082281397

- Difficulty date: July 23, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Worn
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON EMERGENCY DOOR BOLT(1EA) AND NUT(1EA) THAT ATTACH INTERIOR HANDLE RH SIDE AT PASSENGER CABIN 2023-447794<[01] REPLACED ON EMERGENCY DOOR BOLT(1EA) AND NUT(1EA) THAT ATTACH INTERIOR HANDLE RH SIDE AT PASSENGER CABIN IAW SOPM 20-50-01 REV.38;[02] TASK CARD COMPLETED
